CSpace

Browse/Search Results:  1-10 of 199 Help

Selected(0)Clear Items/Page:    Sort:
Orbital stability of peakon solutions for a generalized higher-order Camassa-Holm equation 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2022, 卷号: 73, 期号: 3, 页码: 19
Authors:  Qin, Guoquan;  Yan, Zhenya;  Guo, Boling
Favorite  |  View/Download:25/0  |  Submit date:2022/06/21
Generalized higher-order CH equation  Peakons  Conserved quantities  Orbital stability  
Wave-breaking analysis and weak multi-peakon solutions for a generalized cubic-quintic Camassa-Holm type equation 期刊论文
MONATSHEFTE FUR MATHEMATIK, 2022, 页码: 47
Authors:  Weng, Weifang;  Qiao, Zhijun;  Yan, Zhenya
Favorite  |  View/Download:35/0  |  Submit date:2022/04/29
Generalized cubic-quintic CH equation  Well-posedness  Wave breaking  Weak solutions  Non-periodic and periodic peakon solutions  
The invariance principle for nonlinear Fokker-Planck equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 200-221
Authors:  Barbu, Viorel;  Rockner, Michael
Favorite  |  View/Download:36/0  |  Submit date:2022/04/02
Fokker-Planck equation  McKean-Vlasov equations  Generalized solution  Nonlinear semigroup  
Sufficient conditions for existence of global minimizers of functions on Hilbert spaces 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2022, 页码: 11
Authors:  Chen, Liang;  Dai, Yu-Hong;  Wei, Zhou
Favorite  |  View/Download:36/0  |  Submit date:2022/04/02
Sufficient condition  Global minmizer  Primal-lower-nice  Subdifferential evolution problem  Palais-Smale condition  
Higher-dimensional soliton generation, stability and excitations of the PT-symmetric nonlinear Schrodinger equations 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 430, 页码: 14
Authors:  Chen, Yong;  Yan, Zhenya;  Malomed, Boris A.
Favorite  |  View/Download:36/0  |  Submit date:2022/04/29
Higher-dimensional nonlinear Schrodinger equation  PT -symmetric potentials  Stable solitons  Adiabatic management  
The Cauchy Problem and Multi-peakons for the mCH-Novikov-CH Equation with Quadratic and Cubic Nonlinearities 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2022, 页码: 60
Authors:  Qin, Guoquan;  Yan, Zhenya;  Guo, Boling
Favorite  |  View/Download:36/0  |  Submit date:2022/04/02
mCH-Novikov-CH equation  Wave breaking  Local well-posedness  Holder continuity  Non-periodic and periodic peakon and multi-peakon solutions  
Convergence properties of a restricted Newton-type method for generalized equations with metrically regular mappings 期刊论文
APPLICABLE ANALYSIS, 2022, 卷号: 101, 期号: 1, 页码: 14-34
Authors:  Rashid, M. H.;  Yuan, Ya-xiang
Favorite  |  View/Download:31/0  |  Submit date:2022/04/29
Generalized equation  set-valued mappings  metrically regular mappings  restricted Newton-type method  semi-local convergence  
Data-driven peakon and periodic peakon solutions and parameter discovery of some nonlinear dispersive equations via deep learning 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2021, 卷号: 428, 页码: 15
Authors:  Wang, Li;  Yan, Zhenya
Favorite  |  View/Download:38/0  |  Submit date:2022/04/02
Nonlinear dispersive equation  Initial-boundary value conditions  Physics-informed neural networks  Deep learning  Data-driven peakon and periodic peakon  solutions Data-driven parameter discovery  
Existence and regularity of co-rotating and traveling-wave vortex solutions for the generalized SQG equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 299, 页码: 429-462
Authors:  Cao, Daomin;  Qin, Guolin;  Zhan, Weicheng;  Zou, Changjun
Favorite  |  View/Download:91/0  |  Submit date:2021/10/26
Lower bounds on the radius of spatial analyticity for the 2D generalized Zakharov-Kuznetsov equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 卷号: 501, 期号: 2, 页码: 13
Authors:  Shan, Minjie;  Zhang, Liqun
Favorite  |  View/Download:47/0  |  Submit date:2021/10/26
Zakharov-Kuznetsov equation  Analytic solution  Bourgain-Gevrey space  Multilinear estimate